# SDR GN0A20130421001

- Difficulty date: April 21, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N654CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 39,136 hours, 55,641 cycles
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 7589141
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT FARMINGDALE, NY (FRG), THE LEFT ENGINE FUEL FILTER WARNING LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE LEFT LOW PRESSURE FUEL FILTER CONTAMINATED WITH A SMALL AMOUNT OF WHAT APPEARED TO BE FUEL TANK SEALER.  THE FILTER WAS REPLACED AND ENGINE RUNS COMPLETED WITH SATISFACTORY RESULTS.  AIRCRAFT WAS RETURNED TO SERVICE.  NOTE:  THE AIRCRAFT HAD PREVIOUSLY RECEIVED FUEL TANK MAINTENANCE DUE TO EXTERNAL LEAKAGE.
